Music and Mathematics: Modest Support for the Oft-Claimed Relationship

September 1st, 2000 | RESEARCH

This article is a report on three meta-analyses investigating the relationship between musics and mathematics.

Document

(no document provided)

Team Members

Kathryn Vaughn, Author
University of Illinois, Publisher

Citation

Identifier Type: issn
Identifier: 0021-8510

Publication: Journal of Aesthetic Education
Volume: 34
Number: 3-4
Page(s): 149

Related URLs

http://www.jstor.org/stable/3333641

Tags

Audience: Educators | Teachers | Elementary School Children (6-10) | Middle School Children (11-13) | Youth | Teen (up to 17)
Discipline: Art | music | theater | Education and learning science | Mathematics
Resource Type: Peer-reviewed article | Research Products
Environment Type: Informal | Formal Connections | K-12 Programs